Alert archive / California / Wind Advisories in 2007
Wind Advisory 35, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 6, 2007, 3:20 PM PST for 4 counties in California. It took effect at Dec 6, 2007, 10:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2007, 3:20 PM PST (23:20 UTC)
- In effect from
- Dec 6, 2007, 10:00 PM PST
- Expired
- Dec 7, 2007, 1:11 PM PST
- In force
- 15 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 062320 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 320 PM PST THU DEC 6 2007 ...STRONG WINDS TO IMPACT SOUTHWESTERN CALIFORNIA WITH THE PACIFIC STORM SYSTEM LATE TONIGHT AND FRIDAY... ...HIGH WIND WARNING FOR THE MOUNTAINS AND DESERTS OF SOUTHWESTERN CALIFORNIA LATE TONIGHT THROUGH FRIDAY EVENING... ...WIND ADVISORY FOR COASTAL AND VALLEY AREAS OF SOUTHWESTERN CALIFORNIA LATE TONIGHT AND FRIDAY... CAZ055-056-058-060>062-070600- /O.UPG.KSGX.HW.A.0011.071207T0600Z-071208T0600Z/ /O.NEW.KSGX.HW.W.0013.071207T0600Z-071208T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 320 PM PST THU DEC 6 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A POWERFUL PACIFIC STORM WILL BRING STRONG...GUSTY SOUTHWEST WINDS TO THE MOUNTAINS AND DESERT SLOPES OF THE MOUNTAINS TONIGHT THROUGH FRIDAY. LOCAL WIND GUSTS COULD EXCEED 70 MPH...ESPECIALLY ON EAST SLOPES OF THE MOUNTAINS...SUCH AS NEAR BURNS CANYON IN SAN BERNARDINO COUNTY AND THE BANNER GRADE IN SAN DIEGO COUNTY. WINDS THROUGH AND EAST OF THE BANNING PASS ALONG INTERSTATE 10 ARE EXPECTED TO ALSO BE PARTICULARLY STRONG. THE WINDS WILL BE POWERED BY A STRONG JET STREAM ALOFT IN COMBINATION WITH STRONG ONSHORE PRESSURE GRADIENTS. THE VERY STRONGEST WINDS WILL OCCUR WITH THE PASSAGE OF THE COLD FRONT FRIDAY MORNING...BUT THE FLOW ALOFT WILL ALLOW FOR WINDS TO BE STRONG ENOUGH FOR WIND DAMAGE ANYTIME BETWEEN LATE TONIGHT AND FRIDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-043-048-050-057-070600- /O.NEW.KSGX.WI.Y.0035.071207T0600Z-071208T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 320 PM PST THU DEC 6 2007 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... STRONG GUSTY WINDS ARE EXPECTED WITH THE PACIFIC STORM SYSTEM MOVING THROUGH SOUTHERN CALIFORNIA. SOUTH WINDS WILL GRADUALLY STRENGTHEN OVERNIGHT AT THE COAST AND TURN WESTERLY WITH THE PASSAGE OF THE COLD FRONT OVER COASTAL AND VALLEY AREAS FRIDAY MORNING. WINDS WILL PEAK FRIDAY MORNING WITH WIND GUSTS EXCEEDING 40 MPH IN SOME AREAS. WINDS WILL GRADUALLY TAPER FRIDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE OBJECTS...SUCH AS TRASH CONTAINERS AND LAWN FURNITURE. $$ MAXWELL
4 follow-up statements
000 WWUS76 KSGX 070527 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 927 PM PST THU DEC 6 2007 ...STRONG WINDS TO IMPACT SOUTHWESTERN CALIFORNIA WITH THE PACIFIC STORM SYSTEM LATE TONIGHT AND FRIDAY... ...HIGH WIND WARNING FOR THE MOUNTAINS AND DESERTS OF SOUTHWESTERN CALIFORNIA THROUGH FRIDAY EVENING... ...WIND ADVISORY FOR COASTAL AND VALLEY AREAS OF SOUTHWESTERN CALIFORNIA THROUGH FRIDAY... CAZ055-056-058-060>062-071400- /O.CON.KSGX.HW.W.0013.071207T0600Z-071208T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 927 PM PST THU DEC 6 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY... A PACIFIC STORM WILL BRING STRONG...GUSTY SOUTHWEST WINDS TO THE MOUNTAINS AND DESERT SLOPES OF THE MOUNTAINS TONIGHT THROUGH FRIDAY. LOCAL WIND GUSTS COULD EXCEED 70 MPH...ESPECIALLY ON EAST SLOPES OF THE MOUNTAINS...SUCH AS NEAR BURNS CANYON IN SAN BERNARDINO COUNTY AND THE BANNER GRADE IN SAN DIEGO COUNTY. WINDS THROUGH AND EAST OF THE BANNING PASS ALONG INTERSTATE 10 ARE EXPECTED TO ALSO BE PARTICULARLY STRONG AS WELL AS IN THE HIGH DESERT NEAR LUCERNE VALLEY. THE WINDS WILL BE POWERED BY A STRONG JET STREAM ALOFT IN COMBINATION WITH STRONG ONSHORE PRESSURE GRADIENTS. THE VERY STRONGEST WINDS WILL OCCUR WITH THE PASSAGE OF THE COLD FRONT FRIDAY MORNING...BUT THE FLOW ALOFT WILL ALLOW FOR WINDS TO BE STRONG ENOUGH FOR WIND DAMAGE ANYTIME BETWEEN LATE TONIGHT AND FRIDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-043-048-050-057-071400- /O.CON.KSGX.WI.Y.0035.071207T0600Z-071208T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 927 PM PST THU DEC 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... STRONG GUSTY WINDS ARE EXPECTED WITH THE PACIFIC STORM SYSTEM MOVING THROUGH SOUTHERN CALIFORNIA. SOUTH WINDS WILL GRADUALLY STRENGTHEN OVERNIGHT AT THE COAST AND TURN WESTERLY WITH THE PASSAGE OF THE COLD FRONT OVER COASTAL AND VALLEY AREAS FRIDAY MORNING. WINDS WILL PEAK FRIDAY MORNING WITH WIND GUSTS EXCEEDING 40 MPH IN SOME AREAS. WINDS WILL GRADUALLY TAPER FRIDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE OBJECTS...SUCH AS TRASH CONTAINERS AND LAWN FURNITURE. $$ MAXWELL
000 WWUS76 KSGX 071013 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 213 AM PST FRI DEC 7 2007 CAZ055-056-058-060>062-071815- /O.CON.KSGX.HW.W.0013.000000T0000Z-071208T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 213 AM PST FRI DEC 7 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE VERY STRONGEST WINDS WILL OCCUR WITH THE PASSAGE OF THE COLD FRONT THIS MORNING...BUT THE FLOW ALOFT WILL ALLOW FOR WINDS TO BE STRONG ENOUGH FOR WIND DAMAGE ANYTIME TODAY THROUGH THIS EVENING. WINDS WILL BE MAINLY FROM THE SOUTHWEST. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-043-048-050-057-071815- /O.CON.KSGX.WI.Y.0035.000000T0000Z-071208T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 213 AM PST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. GUSTY SOUTH WINDS AHEAD OF A COLD FRONT WILL CONTINUE THIS MORNING. AFTER THE FRONT PASSES GUSTY WEST WINDS WILL ENSUE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE OBJECTS...SUCH AS TRASH CONTAINERS AND LAWN FURNITURE. $$ MACKECHNIE
000 WWUS76 KSGX 071801 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1001 AM PST FRI DEC 7 2007 CAZ055-056-058-060>062-080030- /O.CON.KSGX.HW.W.0013.000000T0000Z-071208T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1001 AM PST FRI DEC 7 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WINDS WILL BE STRONG ENOUGH FOR WIND DAMAGE ANYTIME TODAY THROUGH THIS EVENING. WINDS WILL BE MAINLY FROM THE SOUTHWEST AND WEST. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-043-048-050-057-080000- /O.CON.KSGX.WI.Y.0035.000000T0000Z-071208T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1001 AM PST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. GUSTY WEST WINDS ARE EXPECTED THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE OBJECTS...SUCH AS TRASH CONTAINERS AND LAWN FURNITURE. $$ MM
000 WWUS76 KSGX 072111 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 111 PM PST FRI DEC 7 2007 CAZ042-043-048-050-057-072215- /O.CAN.KSGX.WI.Y.0035.000000T0000Z-071208T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 111 PM PST FRI DEC 7 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED IN THE COASTAL AREAS AND VALLEYS THIS AFTERNOON. $$ CAZ055-056-058-060>062-080515- /O.CON.KSGX.HW.W.0013.000000T0000Z-071208T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 111 PM PST FRI DEC 7 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WINDS WILL BE STRONG ENOUGH FOR WIND DAMAGE ANYTIME TODAY THROUGH THIS EVENING. WINDS WILL BE MAINLY FROM THE SOUTHWEST AND WEST. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 6, 2:00 PM PST, 1 hour 20 minutes earlier.
Area forecast discussion, Dec 6, 2:00 PM PST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 200 PM PST THU DEC 6 2007 .SYNOPSIS...A STORM SYSTEM WILL ARRIVE FROM THE NORTHWEST THIS EVENING. RAIN WILL FALL ACROSS THE REGION TONIGHT AND FRIDAY MORNING WITH SNOW AT THE HIGHER ELEVATIONS AND STRONG GUSTY WINDS... ESPECIALLY AT THE COAST AND IN THE MOUNTAINS AND DESERTS. THE FRONT WILL MOVE THROUGH FRIDAY FOLLOWED BY SCATTERED SHOWERS... THUNDERSTORMS AND LOWER SNOW LEVELS ALL THE WAY THROUGH EARLY SUNDAY. HIGH PRESSURE WILL BRING FAIR AND SLIGHTLY WARMER WEATHER MONDAY THROUGH THURSDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. HIGH CLOUDS ALONG WITH SOME LOW CLOUDS AT THE COAST WILL BE A PRELUDE TO A STORM WHICH WILL ARRIVE THIS EVE. RAIN WILL SPREAD INTO OR AND SB COUNTIES DURING THE EVENING AND SLOWLY GO SOUTHEAST. A STRONG SOUTHERLY WIND WILL DEVELOP TONIGHT AT THE COAST AND IN THE NORTHERN MTNS ALONG WITH THE RAIN BAND AHEAD OF THE FRONT. THE MAIN RAIN BAND AND FRONT WILL PUSH THROUGH THE REGION BY NOON FRI. FLOOD WATCHES ARE IN EFFECT TO GET EVERYONE READY FOR THE FLASH FLOOD WARNINGS...WHICH LOOK PROBABLE FOR THE BURN AREAS. FLOOD ADVISORIES ARE ALSO QUITE LIKELY FOR MINOR FLOODING IN ALL AREAS. THE WINDS WILL SHIFT TO THE SOUTHWEST OR WEST AND BECOME QUITE STRONG IN THE MTNS AND DESERTS FRI. SHOWERS WILL CONTINUE THE REST OF THE DAY AND NIGHT ESPECIALLY IN SD CO. SHORTWAVES ROTATING AROUND THE BIG UPPER LOW WILL CONTINUE TO KEEP THE ATMOSPHERE COLD AND UNSTABLE SO SCATTERED SHOWERS WILL BE HANGING AROUND...AND THUNDERSTORMS ARE POSSIBLE ON SAT. BECAUSE OF THE SHOWERY AND CONVECTIVE NATURE... RAINFALL AMOUNTS DURING THIS TIME WILL BE HIGHLY VARIABLE IN TIME AND SPACE...BUT MOST SHOWERS WILL BE IN SD CO BECAUSE THE FLOW WILL BE NORTHWEST. OR CO AND THE NORTHERN INLAND EMPIRE COULD GET A BREAK LATE FRI AND SAT. SNOW WILL FALL AT THE HIGHEST MTNS DURING THE ENTIRE PERIOD...AND UP TO TWO FEET OF SNOW COULD PILE UP. AT BIG BEAR LAKE LEVEL...RAIN WILL TURN TO SNOW EARLY FRI MORNING AND THE SNOW LEVEL WILL DROP TO 4000 FEET BY SAT MORNING WITH NOT MUCH ADDITIONAL ACCUMULATION. ON SAT EVEN THE UPPER DESERT FOOTHILLS MAY GET A LITTLE WHITE STUFF. THE FINAL TROUGH AXIS ROTATES THROUGH EARLY SUN MORNING FOR A LAST HURRAH OF SHOWERS AND WIND. THE BIG PROBLEMS WILL BE RAIN AND ASSOCIATED FLOODING (WITH FLASH FLOOD WARNINGS PROBABLE FOR BURN AREAS)...AND MINOR FLOODING IN ALL AREAS. WIND WILL BE STRONG ENOUGH TONIGHT THROUGH FRI TO CAUSE SOME PROBLEMS WITH DOWNED TREES AND POWER LINES. SNOW WILL BE WELCOME FOR MOST...BUT WILL CAUSE PROBLEMS WITH TRAVEL LATE FRI AND SAT. MODELS SHOW A COLD DRY NORTHERLY OFFSHORE FLOW WHICH WILL HELP DRY THINGS OUT SUN. EXCEPT FOR A FEW LINGERING SHOWERS IN SD CO EARLY...MOST OF SUN LOOKS DRY. ANOTHER SHORTWAVE SHOWN BY THE GFS MODEL WOULD CONTINUE TO BRING IN THE COLD AIR AND THE WARMING TREND MAY BE DELAYED NEXT WEEK. IN FACT THE LATEST EXTENDED MODELS SHOW ONLY A VERY WEAK RIDGE PATTERN TRYING TO DEVELOP WHILE SHORTWAVES OF COLD AIR CONTINUE TO DIVE DOWN FROM THE NORTH AND REINFORCE A TROUGH OVER THE INTERIOR. SO TEMPS MAY NOT EVEN MAKE IT BACK TO NORMAL...BUT RIGHT NOW THE WEATHER LOOKS FAIR AND COOL. && .AVIATION... 061530Z...MARINE LAYER DEEPENED TO AROUND 2500 FEET THIS MORNING BASED ON MORNING TOP REPORTS. MARINE LAYER SHOULD CONTINUE TO DEEPEN THROUGH THIS AFTERNOON AND TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. STRATUS WITH BASES AROUND 2300 FEET MSL CONTINUES TO PUSH INLAND REACHING THE INLAND EMPIRE AREA NEAR KONT THIS MORNING. EXPECT LITTLE TO NO BREAK UP OF THE STRATUS TODAY BUT BASES SHOULD CONTINUE TO LIFT AS THE MARINE LAYER DEEPENS. THE COLD FRONT SHOULD PASS THROUGH THE AREA FRIDAY MORNING BETWEEN 12Z AND 18Z. RAIN SHOULD BEGIN TONIGHT BEFORE MIDNIGHT AND CONTINUE THROUGH FRIDAY WITH POSSIBLE THUNDERSTORMS FRIDAY AFTERNOON BEHIND THE FRONT. RAIN COULD BE HEAVY ENOUGH ESPECIALLY AROUND FRONTAL PASSAGE FOR VISIBILITIES BETWEEN 1 AND 2 MILES AT TIMES. GUSTY SOUTH WINDS VICINITY OF FRONT FRIDAY MORNING. && .MARINE... 061530Z...SWELL AND SURF WILL DROP FROM THE NORTH TODAY WITH HIGH SURF ADVISORY ENDING IN ORANGE COUNTY THIS AFTERNOON BUT CONTINUING IN SAN DIEGO COUNTY. ANOTHER LARGE SWELL WILL MOVE IN FRIDAY AS THE COLD FRONT MOVES IN. THE SWELL IS EXPECTED TO MAINLY AFFECT SAN DIEGO COUNTY WATERS. IT WILL BE WINDY AS THE FRONT MOVES IN FRIDAY AND A SMALL CRAFT ADVISORY WILL BE IN EFFECT THEN. && .SGX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-SEE LAXFFASGX. ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING FOR SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY FOR SAN DIEGO COUNTY COASTAL AREAS- SEE LAXCFWSGX AND LAXSRFSGX. SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT THROUGH FRIDAY NIGHT FOR COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- SEE LAXCWFSGX. && PUBLIC...MM AVIATION/MARINE...HORTON
Hazardous weather outlook, Dec 6, 3:53 AM PST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 353 AM PST THU DEC 6 2007 CAZ042-043-048-050-055>058-060>062-071200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 353 AM PST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT LARGE SWELL WILL BRING HIGH SURF AND HAZARDOUS SEAS. SEE LAXCFWSGX...LAXCWFSGX...AND LAXSRFSGX FOR DETAILS. A STORM WILL BRING SIGNIFICANT RAIN TONIGHT. THE STORM WILL PRODUCE STRONG WINDS TONIGHT...WITH STRONGEST WINDS IN THE MOUNTAINS. SEE LAXSPSSGX AND LAXFFASGX FOR DETAILS. HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING FOR SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE STORM WILL CONTINUE TO BRING SIGNIFICANT RAIN AND MOUNTAIN SNOW THROUGH SUNDAY. THE STORM WILL PRODUCE STRONG WINDS... PARTICULARLY IN THE MOUNTAINS. SEE LAXSPSSGX AND LAXFFASGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 5:17 AM PST | High Wind Watch | SGX | Riverside, San Bernardino, San Diego | 10 hr |
| Dec 6, 3:20 PM PST | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 30 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.